Skip to content

Advil Pain Reliever/Fever Reducer Ibuprofen Tablets - 4 Ct X 6 Packs

Advil Pain Reliever/Fever Reducer Ibuprofen Tablets - 4 Ct X 6 Packs

Original price $0.00 - Original price $0.00
Original price $0.00
$15.08
$15.08 - $15.08
Current price $15.08

Estimated Delivery

Jun 24, 2024 - Jun 26, 2024

Advil Tablets

Advil stops pain where it starts, providing a powerful pain reliever. Whether you have a headache, muscle ache, backache, toothache, menstrual pain, minor arthritis and other joint pain, or aches and pains from the common cold, Advil brings relief where you need it. This pain medicine and adult fever reducer is scientifically designed to block the chemicals in the body that cause pain and fever. Each tablet contains ibuprofen 200 mg, a non-steroidal anti-inflammatory drug (NSAID). Coated Advil pain reliever tablets are easy to swallow, providing relief that lasts for up to 6 hours. One Advil is all it often takes to be a muscle ache, joint or minor arthritis pain or headache relief pain reliever, and the medicine in Advil is what doctors use most for their own aches and pains. The world's best-selling ibuprofen brand, Advil has provided safe, effective pain relief for over 35 years. By 2022, Advil will feature more sustainable packaging made with 20% less plastic per bottle, to keep nearly 500,000 pounds of plastic out of landfills. Nothing's stronger on tough pain than Advil.*
*Among non-prescription analgesics

Highlights

  • 4 Count X 6 Packs of Advil Pain Reliever and Adult Fever Reducer coated tablets, with ibuprofen 200 mg
  • Pain relief and fever medicine provides relief, with packaging with 20% less plastic by 2022
  • Headache medicine, back pain medicine and minor arthritis pain reliever
  • Coated Advil tablets are easy to swallow headache, backache or minor arthritis pain relievers
  • Back and body pain medicine for adults and children 12 years and older
  • Take these ibuprofen tablets as directed

Uses

Temporarily relieves minor aches and pains due to:

  • Headache
  • Toothache
  • Backache
  • Menstrual cramps
  • The common cold
  • Muscular aches
  • Minor pain of arthritis

Temporarily reduces:

  • Fever

Suggested Age: Adult Use Only
Health Facts: Aspirin-Free, Contains Pain Reliever, Caffeine-Free
Primary Active Ingredient: Ibuprofen
Active Ingredient Strength Value: 200.0 Milligrams
Product Warning: Keep out of reach of children
Product Form: Tablet
Package Quantity: 4 Count x 6 Packs
Features: Coated Tablets

Dosage
12 years of age and older:
• 1 tablet every 4 to 6 hours while symptoms persist.
• If pain or fever does not respond to 1 tablet, 2 tablets may be used.
• Do not exceed 6 tablets in 24 hours unless directed by a doctor.
Under 12 years of age:
• Ask a doctor.

Potential Health Effects
This product is indicated for adults and children ages 12 and older. Ask a doctor before giving to children under the age of 12. Do not take more than 6 tablets in 24 hours unless instructed to do so by a doctor. This product contains ibuprofen, which may cause allergic reaction, especially in those allergic to aspirin. This product contains an NSAID, which may cause severe stomach bleeding.

See product label for full product information and warnings.

Stop Use Indications
Stop use and ask a doctor if you experience any of the following signs of stomach bleeding:
◼ feel faint
◼ vomit blood
◼ have bloody or black stools
◼ have stomach pain that does not get better
◼ pain gets worse or lasts more than 10 days
◼ fever gets worse or lasts more than 3 days
◼ redness or swelling is present in the painful area
◼ any new symptoms appear

Free 3-5 business day shipping on all orders over $50

  • For complete details, read our Shipping and Return policies
  • Our return window lasts for 30 days with NO restocking fee
  • Please call customer service for returns
Free Shipping

When you spend $50+

Give Us A Call

979-426-3633

FSA/HSA

Eligible Guaranteed

My Rewards

Earn back on each order

trusted by